Yan Wang
Results

Journal Article
Time Evolution of Wigner Function in Dissipative Quantum Systems Using Entangled Trajectory Molecular Dynamics
Journal of Atomic and Molecular Sciences, Vol. 7 (2016), Iss. 4 : pp. 172–183

Journal Article
Adaptive Ensemble Kalman Inversion with Statistical Linearization
Communications in Computational Physics, Vol. 33 (2023), Iss. 5 : pp. 1357–1380

Journal Article
Three-Dimensional Lattice Boltzmann Flux Solver and Its Applications to Incompressible Isothermal and Thermal Flows
Communications in Computational Physics, Vol. 18 (2015), Iss. 3 : pp. 593–620

Journal Article
Pseudo Almost Automorphic Solutions for Non-Autonomous Stochastic Differential Equations with Exponential Dichotomy
Communications in Mathematical Research , Vol. 30 (2014), Iss. 2 : pp. 139–156

Journal Article
Weak Dissipative Structure for Compressible Navier-Stokes Equations
Communications in Mathematical Research , Vol. 26 (2010), Iss. 4 : pp. 375–384

Journal Article
Numerical Methods for the Nonlinear Dirac Equation in the Massless Nonrelativistic Regime
East Asian Journal on Applied Mathematics, Vol. 14 (2024), Iss. 1 : pp. 79–103

Journal Article
A θ-L Approach for Solving Solid-State Dewetting Problems
Journal of Computational Mathematics, Vol. 40 (2022), Iss. 2 : pp. 275–293

Journal Article
(Semi-)Nonrelativisitic Limit of the Nonlinear Dirac Equations
Journal of Mathematical Study, Vol. 53 (2020), Iss. 2 : pp. 125–142

Journal Article
Adaptive Segmentation Model for Images with Intensity Inhomogeneity Based on Local Neighborhood Contrast
Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 3 : pp. 224–239

Journal Article
Applications of Multifractal Detrended Fluctuation Analysis
Journal of Information and Computing Science, Vol. 18 (2023), Iss. 2 : pp. 81–100